| Model Number |
N/A |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00603.Medical products: 2.0 lactosorb system 2.0 x 7 mm direct drive screw, part# 915-2201, lot# 775450.2.0 lactosorb system 2.0 x 7 mm direct drive screw, part# 915-2201, lot# 565560.The user facility is foreign; therefore, a facility medwatch report will not be available.Foreign report source: (b)(6).
Event or Problem Description
It was reported the screws could not be grasped during an oral surgery.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.